MathSciNet Relay Station
MathSciNet bibliographic data
MR2382863 90C26 (90C29 90C59)
Jiang, C.; Han, X.; Liu, G. R.; Liu, G. P. A nonlinear interval number programming method for uncertain optimization problems. European J. Oper. Res. 188 (2008), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement